| Model Number |
N160 |
| Medical Device Problem Code |
Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a normal battery depletion device replacement this cardiac resynchronization therapy defibrillator (crt-d) was having interrogation issues.It was noted that the connection was sluggish and could not be maintained without physical proximity to the device.Multiple programmers and telemetry wands were attempted but did not resolve this.This device was subsequently explanted and replaced.This device has not been received for analysis.Other than the surgical procedure, no additional adverse patient effects were reported.
Additional Manufacturer Narrative
This crt-d was thoroughly inspected and analyzed upon receipt.Memory log review indicated that there were no suspicious fault or resets recorded.The device passed the longevity calculation and depletion was found to be normal.The device was put through and passed the returned product test as well as telemetry communication.Analysis found no evidence of device anomalies.
Event or Problem Description